# SDR USAA030138

- Difficulty date: August 14, 2003
- Submitted: September 5, 2003
- Operation: Air carrier
- Aircraft: N393US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23315
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654576599
- Condition: Cracked
- Location: Fuselage
- Part time: 49,220 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SKIN CRACKED .125 INCH BY .25 INCH CRACKING AT RIVET HEADS, APPROX 40, AND DISONDING, LEFT SIDE STATION 360-540 STRINGER 10 LEFT.  REMOVED SKIN PANEL STATION 360-540, INSTALLED 3 SECTIONS WITH 2 SPLICE AT STATION 420 AND 480 PER EA 76610.  (M)
